MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION PINNACLE R/O II AND ACCESSORIES; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION PINNACLE R/O II AND ACCESSORIES; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that a balloon detached and got stuck in the pinnacle sheath involved.Additional information was received on 30jan2023: the procedure performed was a df.The balloon was inflated, and deflation of the balloon occurred.The patient was stable, and the procedure was completed successfully.Additional 9mm x 40mm dorado balloon had to be opened to complete the procedure.
 
Additional Manufacturer Narrative
Weight: 106.9 kgs.Implanted date: device was not implanted.Explanted date: device was not explanted.Occupation: lead tech.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot number combination was conducted with no findings.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.The complaint cannot be confirmed for sheath mobility issues while using the 9mm x 40mm dorado balloon because the sample was not returned for assessment.The exact root cause could not be determined.Review of the device history record (dhr) showed there were no issues noted during manufacture of the product that could have contributed to this complaint condition.Currently no action is recommended since this risk evaluation is within the predetermined limits in the design failure mode and effects analysis (dfmea).

Brand Name
PINNACLE R/O II AND ACCESSORIES
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
gina digioia
950 elkton blvd.
elkton, MD 21921
6402040886
MDR Report Key16353855
Report Number1118880-2023-00008
Device Sequence Number6261205
Product Code DYB
UDI-Device Identifier00389701007564
UDI-Public00389701007564
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K003424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2022
Device Model NumberN/A
Device Catalogue NumberRSB602
Device Lot Number0000231178
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date02/10/2023
Supplement Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9MM X 40MM DORADO BALLOON.; BARD.
Patient Age75 YR
Patient SexMale
Patient Weight106 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American